Mathematische Zeitschrift

, Volume 254, Issue 2, pp 433–437

Addendum to ``Strong Hardy–Littlewood theorems for analytic functions and mappings of finite distortion''


DOI: 10.1007/s00209-006-0935-9

Cite this article as:
Dyakonov, K. Math. Z. (2006) 254: 433. doi:10.1007/s00209-006-0935-9


Analytic functions harmonic functions Lipschitz spaces 

Mathematics Subject Classification (1991)

30C65 30D50 30D55 

Copyright information

© Springer-Verlag Berlin Heidelberg 2006

Authors and Affiliations

  1. 1.Departament de Matemàtica Aplicada i AnàlisiUniversitat de BarcelonaBarcelonaSpain
  2. 2.Steklov Institute of MathematicsSt.Petersburg Branch (POMI)St.PetersburgRussia

Personalised recommendations